# SDR AALA990093

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AA
- Make and model: Boeing 727223
- Aircraft serial: 20984
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 527
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON STRINGER 27 LEFT AT STATION 527.  INSTALLED STRINGER REPAIR AT STRINGER 27 LT STATION 527 PER SRM 53-10-3.  (M)
